| Catalog Number |
200-21-09 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
12/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 156 months after a left knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear and osteolysis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices unknown the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: added the following: health effect - clinical codes, medical device problem code.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.